# SDR WRNA200600028

- Difficulty date: July 4, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N820SC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 154
- Aircraft time: 52,662 hours, 21,792 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4034100901
- Part serial: 83020611
- Condition: Failed
- Part time: 3,687 hours, 1,258 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOST NR 1 ADC DURING CLIMBOUT AT APPROXIMATELY 2000 FEET.  DUMPED FUEL TO SAFE LANDING WEIGHT AND RETURNED TO FIELD FOR SAFE LANDING.  REPLACED NR 1 ADC IAW AMM 34-12-34, PAGE 401.  SYSTEM TEST NORMAL PER AMM 34-11-20, PAGE 501.  AIRCRAFT RETURNED TO SERVICE.
